# SDR R61A201612230757

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 32,769 hours, 19,362 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Noise
- Location: R1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD VIBRATION SOUND ON THE R1 DOOR. AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED R1 DOOR SEAL AND PERFORMED PRESSURIZATION CHECK IAW AMM AND OPS CHECKED GOOD.
